Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Abel-ergodic theorems for subsequences

Ryōtarō Satō

Vol. 47 (1973), No. 1, 233–242
Abstract

Let T be a positive linear contraction on an L1-space and k1,k2, an increasing sequence of positive integers. In this paper the almost everywhere convergence of Abel averages i=1rkiTkif∕i=1rki for the sequence k1,k2, as r 1 is investigated.

Mathematical Subject Classification 2000
Primary: 28A65
Secondary: 47A35
Milestones
Received: 10 March 1972
Published: 1 July 1973
Authors
Ryōtarō Satō